# SDR UHLA2013031200073

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 20,732 hours, 13,406 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, BOTTOM OF CAPTAIN`S SIDE WINDSHIELD SPARKING, APPEARS TO BE CRACKED.  REPLACED CAPTAIN`S WINDSHIELD IAW AMM 56-11-00.  OPS CHECK GOOD.
